C.F. – California
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I never take any vaccines even the flu vaccine. I contacted covid at work ( I am a nurse) from another coworker who had sick grandkids and came to work. July 4th of 2020 started with the cold and sore throat and fever got tested and was positive. Struggled with it and git better but was suffering from severe fatigue. Managed to go to work and was brain washed by co-workers to get the vaccine because I am a single mother with a son. So decided to take the vaccine. January 19th was first dose and February 8th was second dose. Morning 7.45 took the vaccine and rested all day. Evening about 7.30 woke up from sleep as there was very weird feeling going through the body real hot flush followed by high heart rate and palpitations. I had a pulse oximeter so put it on my finger it was showing 155 and was going up, went up to 165 and then whole body started shaking. Called paramedics they came home and said that it was panic attack and not related to the vaccine. They also said dont go to ER they will not be able to treat if related to the vaccine. The rate came down but I was having severe diarrhea and urinating like crazy. Rate was going on fluctuating. All the doctors i went to said it was anxiety. Finally after dealing with it for 3 1/2 months I went a an allergy specialist who acknowledged that ghis was related to the vaccine. Oh by the way all the tests they ran came back normal and also would feel my body hot but the thermometer would record normal temperatures. The allergy MD tried prednisone for 8 days and it kind of took away all the symptoms for two weeks and then the symptoms came back. Till now I am dealing with these autoimmune like symptoms and finally figure out that Tylenol helps to calm these symptoms down so taking that now. Life has been changed with this vaccine for me. Now I am in intense therapy for anxiety and panic because the doctors said it was anxiety I thought let me give it a shot to see if this will help. Also I realized that if I take any sedatives or calcium carbonate it aggravates the symptoms. Still dealing with diarrhea lost tons of weight and dont know what else to eat went to a dietary doctor and on fodmap diet. Hope this helps someone I am not sure how long this symptoms will last cant wait for the effect of this vaccine to go out of my body.
-C.F. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.